Követés
Barry Gardner
Barry Gardner
Honorary Associate, University of Tasmania
E-mail megerősítve itt: utas.edu.au
Cím
Hivatkozott rá
Hivatkozott rá
Év
Radical theory
BJ Gardner
Pitman Research Notes in Math. 198, 1989
521989
Radicals of abelian groups and associative rings
BJ Gardner
Acta Mathematica Academiae Scientiarum Hungarica 24 (3-4), 259-268, 1973
501973
Some aspects of T-nilpotence
B Gardner
Pacific Journal of Mathematics 53 (1), 117-130, 1974
451974
The Kuratowski closure-complement theorem
BJ Gardner, MG Jackson
New Zealand Journal of Mathematics 38 (1), 9-44, 2008
372008
Some degeneracy and pathology in non-associative radical theory II
BJ Gardner
Bulletin of the Australian Mathematical Society 23 (3), 423-428, 1981
241981
Semi-simple radical classes of algebras and attainability of identities
B Gardner
Pacific Journal of Mathematics 61 (2), 401-416, 1975
231975
A note on radicals and polynomial rings
BJ Gardner
Mathematica Scandinavica 31 (1), 83-88, 1973
221973
Two notes on radicals of abelian groups
BJ Gardner
Commentationes Mathematicae Universitatis Carolinae 13 (3), 419-430, 1972
201972
Characterizing and constructing special radicals
BJ Gardner, R Wiegandt
Acta Mathematica Hungarica 40 (1-2), 73-83, 1982
191982
Torsion classes and pure subgroups
B Gardner
Pacific Journal of Mathematics 33 (1), 109-116, 1970
181970
Semi-simple classes in a variety satisfying an Andrunakievich Lemma
T Anderson, BJ Gardner
Bulletin of the Australian Mathematical Society 18 (2), 187-200, 1978
171978
Rings on completely decomposable torsion-free Abelian groups
BJ Gardner
Commentationes Mathematicae Universitatis Carolinae 15 (3), 381-392, 1974
171974
Epimorphisms of regular rings
BJ Gardner
Commentationes Mathematicae Universitatis Carolinae 16 (1), 151-160, 1975
161975
Prime essential rings
BJ Gardner, PN Stewart
Proceedings of the Edinburgh Mathematical Society 34 (2), 241-250, 1991
151991
Radicals of supplementary semilattice sums of associative rings
B Gardner
Pacific Journal of Mathematics 58 (2), 387-392, 1975
151975
Rings whose modules form few torsion classes
BJ Gardner
Bulletin of the Australian Mathematical Society 4 (3), 355-359, 1971
151971
Simple rings whose lower radicals are atoms
BJ Gardner
Acta Mathematica Hungarica 43 (1-2), 131-135, 1984
141984
Directoids and directed groups
BJ Gardner, MM Parmenter
Algebra Universalis 33 (2), 254-273, 1995
131995
Small and large radical classes
BJ Gardner, L Zhian
Communications in Algebra 20 (9), 2533-2551, 1992
131992
Radicals and varieties
BJ Gardner
Colloq. Math. Soc. János Bolyai 38, 93-133, 1985
121985
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20